# SDR SWAA2023081460412

- Difficulty date: June 18, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CENTER AISLE SUPPORT BREAK CRACKED @ RBL 1 STA 540 WL 208.1<[01] REMOVED FLOOR SUPPORT BREAK ASSY AT STA 540 BTW RBL 1 TO RBL 20 AS PER B737-700 SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT BREAK ASSY PN 143A5240-36 AT STA 540 BTW RBL 01 AND RBL 20 (APPROX) AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEP #1. VERIFIED /INSPECTED LOCATED AND DRILL NEW FLOOR SUPPORT (BREAK ASSY) OK TO INSTALL.;[04] INSTALLED NEW FLOOR SUPPORT BREAK ASSY 143A5240-36 AT STA 540 BTW RBL 0 AND RBL 25 (APPROX) AS PER B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP 4; INSTALLATION.
